# SDR DALA2018021400876

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SECURITY PIN ON AFT PASSENGER ENTRANCE EVACUATION SLIDE AND TAIL CONE EVACUATION SLIDE IN REF 2520-2169.  PIN ON TAIL CONE EVACUATION SLIDE AND PIN ON AFT PASSENGER ENTRANCE EVACUATION SLID WERE INSTALLED PER AMM 25-62-00-201.
